# SDR DALA2016031802159

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 51,152 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK CROWN GOUGED AFT OF BS 540, RBL 24.  MAINTENANCE  REMOVED DAMAGED SECTION OF SEAT TRACK FROM BS 540 TO 547.5.  FABRICATED AND INSTALLED NEW SECTION IAW SRM 53-00-52, REPAIR 3.
